Workshop: Rethinking Resolutions - What Really Matters?
Jan
5
1:00 PM13:00

Workshop: Rethinking Resolutions - What Really Matters?

  • Sit Saskatoon Mindfulness Programs (map)
  • Google Calendar ICS

New Year’s resolutions inevitably come with the mental mindset of striving, forcing, wanting, and judging. Instead, let’s reconnect with our deepest intentions based on what really matters to us. Join Vicki and Jennifer for an afternoon of mindfulness practice, reflection, and discussion, where we revisit our core values — new and old —in a space of self-compassion and kindness.

Half-day workshop, 3.0 hours

For More Information and To Register

View Event →
Mindful Aging: Exploring the Possibilities
Jan
15
to Feb 19

Mindful Aging: Exploring the Possibilities

  • Sit Saskatoon Mindfulness Programs (map)
  • Google Calendar ICS

Join Jennifer for this 4-week exploration of opportunities and challenges that the transition of aging offers. Through mindfulness and other reflective practices, we will support each other in understanding and accepting the changes in our body, our relationships, our roles and identities, and our sense of spirituality.

Let’s embrace the possibilities of who we are now!

4 weekly, 2.0 hr classes
Tuesdays, 7:00-9:00pm

For More Information and To Register

View Event →
Making Peace with your Mind: Developing a Mindfulness Practice
Jan
17
to Feb 28

Making Peace with your Mind: Developing a Mindfulness Practice

  • Sit Saskatoon Mindfulness Programs (map)
  • Google Calendar ICS

Join Jennifer in this 6-week exploration of the way our thoughts impact our experiences, and our very lives. With support in developing a mindfulness practice, we will learn how to cultivate more freedom and happiness. Through mindfulness and compassion we can develop insight into what creates, drives, and disarms the inner critic, and learn to make peace with our mind.

6 weekly, 1.5 hour classes
Thursdays, 7:00 – 8:30pm

For More Information and To Register

View Event →
Mindfulness-Based Stress Reduction (MBSR): Saturday Group
Jan
26
to Mar 30

Mindfulness-Based Stress Reduction (MBSR): Saturday Group

  • Sit Saskatoon Mindfulness Programs (map)
  • Google Calendar ICS

Mindfulness-Based Stress Reduction (MBSR) is a comprehensive, evidence-based 8-week training program for people who want to fully explore the benefits of mindfulness. Participants will have the opportunity to establish a solid foundation of mindfulness meditation practice, develop insight into habits and patterns of reactivity that contribute to difficulties, and learn new ways to meet challenges with more flexibility, clarity, and ease.

Orientation, Saturday, January 26, 2019 (10am-11:30am)
8 weekly, 2.5 hour classes
Saturdays, 10:00am – 12:30pm
1 extended class, Saturday, March 9, 2019

For More Information and To Register

View Event →
Mindfulness-Based Stress Reduction: Wednesday Group
Jan
30
to Mar 27

Mindfulness-Based Stress Reduction: Wednesday Group

  • Sit Saskatoon Mindfulness Programs (map)
  • Google Calendar ICS

Mindfulness-Based Stress Reduction (MBSR) is a comprehensive, evidence-based 8-week training program for people who want to fully explore the benefits of mindfulness. Participants will have the opportunity to establish a solid foundation of mindfulness meditation practice, develop insight into habits and patterns of reactivity that contribute to difficulties, and learn new ways to meet challenges with more flexibility, clarity, and ease.

Orientation, Wednesday, January 16, 1:00pm–2:30pm
8 weekly, 2.5 hour classes
Wednesdays, 1:00–3:30pm
1 extended class, Saturday, March 9, 2019

For More Information and To Register

View Event →

Workshop: A Mindful Pause
Dec
1
1:00 PM13:00

Workshop: A Mindful Pause

  • Sit Saskatoon Mindfulness Programs (map)
  • Google Calendar ICS

Let’s pause in the midst of the busyness of the holiday season and recognize the gift of creating space for ourselves. Let’s de-stress and rejuvenate in a nurturing, peaceful, and supportive environment based in the wisdom and compassion of mindfulness. Join us for an afternoon of mindfulness practice (sitting, lying down, gentle movement, walking), and the opportunity for reflection, self-care, and sharing.

Half-day workshop, 3.0 hours

For More Information and To Register

View Event →